# SDR UALA2012071103729

- Difficulty date: July 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,139 hours, 13,276 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part serial: VP3758
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "L ENG EEC C1" DISPLAYS ALONG A-T DISCONNECT.  REPLACED N1 SPEED SENSOR 514020 SERIAL NR VP3758 PER AMM.  RAN ENGINE AT IDLE NO LEAKS.  PERFORMED AUTOTHROTTLES CAT 3 TEST MM TEST 30, ALL TESTS PASSED.
